# SDR P5CA2017011200010

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 9,632 hours, 2,609 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Clamp
- Part number: J1220G08
- Part serial: NSN
- Condition: Cracked
- Location: Oil Sump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE D SUMP OIL SUPPLY TUBE CLAMP CRACK.  IAW AMM 70-50-00-912-001 REV 120 REPLACED THE ENGINE SUMP OIL SUPPLY TUBE CLAMP WITH SERVICEABLE PARTS AND ALL CONDITION CHECK NORMAL.
